Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4269
Title: 1-$\cal D$ relaxation from hyperbolic to parabolic systems with variable coefficients
Authors: Donatelli, Donatella
Marcati, Pierangelo
Keywords: hyperbolic systemparabolic systemsrelaxation theory
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Donatella Donatelli and Pierangelo Marcati, "1-D Relaxation from Hyperbolic to Parabolic Systems with Variable Coefficients", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 63-85.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: 
In this paper we study the relaxation of semilinear hyperbolic systems to parabolic system. The singular limits are studied using Gérard's generalized compensated compactness.
Type: Article
URI: http://hdl.handle.net/10077/4269
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat
DonatelliMarcatiRendMat31s2.pdf279.75 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

1,845
checked on Oct 16, 2019

Download(s)

514
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.